# SDR 06FDEA0130

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00378 FOUND CORROSION ON SKIN AT BS 680 TO BS 700 BETWEEN STR 2R AND 3L.  *S/D*  COMPLIED WITH FED EX EA 7-5330-91435.
